| Catalog Number |
153625H |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) the investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that when connecting the temperature sensing cable to the monitor, the connection was loose compared to the philips cable we previously used, which may have caused incorrect temperature readings.